# SDR DXTA200601375

- Difficulty date: May 1, 2006
- Submitted: May 4, 2006
- Operation: Air carrier
- Aircraft: N337QS
- Make and model: Cessna 560CESSNA
- Aircraft serial: 5600437
- Aircraft time: 7,679 hours, 6,368 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Warning Light
- Condition: Illuminated
- Location: Mlg
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

AFTER LANDING AND DEPLOYING BOTH T.R'S THE MASTER WARNING ANNUNCIATOR FLASHES.  I MADE CERTAIN THAT WEIGHT WAS ON ALL 3 WHEELS BEFORE DEPLOYING T.R'S - PERFORMED SEVERAL OPS CHECKS OF BOTH LT AND RT TR'S WITH NO DEFECTS. REF AMM 78-31-00. OK FOR CONTINUED SERVICE.
